Posted by daizy on December 13, 2002, at 11:24:37
In reply to Re: Psychosis..linkadge, posted by Mr Cushing on December 13, 2002, at 11:00:37
> One day i'd be ok, depressed but not panicked then the next id be panicked. I did feel like i was on E when I upped the dose of effexor but because i had a bad panic attack when i was on E (from which all this stuff started) I relate being on E to bad things happening, so when the effexor started to make me feel high in a bad way, (not just like a nice high i got prviously from E) I got panicked. Does that make sence? its complicated to explan. Ive never felt a happy kind of high like manic ithink? from effexor, ive just felt weird, like im not in control and that im goin to lose it and have a panic attack. The effexor has dfinitely made me more irritable, and i go from feelin so depressed im suicidal, thenm just really angry.
> Hey Daizy, the heart speeding up, like your Doctors say, is most likely panic attacks. That's how I felt when I was having them anyways. I take 1.5mg of Klonopin per day now in order to get those under control. Works very well for that.
> The mood swings between being overly anxious and flat out depression can be caused by a Mood Disorder. That's how I was before I was diagnosed as being Bi-Polar. That just means that you'll need to take a Mood Stabilizer (like Depakote) and that you'll have to make a few lifestyle changes, but you'll feel indefinitely better because of it.
> How did the Effexor make you feel anyways? Did you find yourself flipping more quickly between being overcome by anxiety and then overcome by depression? Did you ever have any periods where you felt like you were on E? Like really really really happy, so happy that other people have asked you if you were on anything?
> Oh, and don't feel bad about not being able to control things like this, because quite simply, you can't. Though you can learn to have control over them, manage them, and still live a very productive life.
> I'd bring this all up with my Doctor as soon as possible though. Because if you're switching more rapidly between depressed/anxiety periods, then it could be because of the Effexor. This is bad. If you quit Effexor cold turkey, that's worse. Damn... getting off of Effexor PERIOD is hard....